# SDR CA050617001

- Difficulty date: June 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C LANDED NOSE GEAR UP, CREW UNABLE TO EXTEND NLG BY NORMAL OR MANUAL. THE NLG IS THE ORIGINAL INSTALLATION FROM PRODUCTION.  STILL UNDER INVESTIGATION.
